# SDR PLGA970129A

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N364BE
- Make and model: Saab 340B
- Aircraft serial: 340B294
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT DCA - FLT 4634 - WHEN LANDING GEAR WAS SELECTED DOWN FOR LANDING, CREW NOTICED THAT THE RIGHT MAIN GREEN LIGHT FAILED TO ILLUMINATE.  CREW VERIFIED THAT GEAR WAS DOWN AND LOCKED BY THE CONFIGURATION WARNING SYSTEM.  AIRCRAFT LANDED WITH INCIDENT.  MAINTENANCE FOUND A GROUND WIRE JUST ABOVE AND AFT OF THE RIGHT MAIN STRUT BROKEN.  WIRE WAS REPAIRED AND SYSTEM INDICATION WAS NORMAL.  (M)
